Two results on continuity and boundedness of stochastic convolutions
Annales de l'I.H.P. Probabilités et statistiques, Volume 42 (2006) no. 5, p. 553-566
@article{AIHPB_2006__42_5_553_0,
     author = {Kwapie\'n, Stanis\l aw and Marcus, Michael B. and Rosi\'nski, Jan},
     title = {Two results on continuity and boundedness of stochastic convolutions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {42},
     number = {5},
     year = {2006},
     pages = {553-566},
     doi = {10.1016/j.anihpb.2005.06.003},
     zbl = {1106.60040},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2006__42_5_553_0}
}
Kwapień, Stanisław; Marcus, Michael B.; Rosiński, Jan. Two results on continuity and boundedness of stochastic convolutions. Annales de l'I.H.P. Probabilités et statistiques, Volume 42 (2006) no. 5, pp. 553-566. doi : 10.1016/j.anihpb.2005.06.003. http://www.numdam.org/item/AIHPB_2006__42_5_553_0/

[1] Z. Brzeźniak, S. Peszat, J. Zabczyk, Continuity of stochastic convolutions, Czechoslovak Math. J. 51 (2001) 679-684. | MR 1864035 | Zbl 1001.60056

[2] G. Da Prato, J. Zabczyk, Stochastic Equations in Infinite Dimensions, Encyclopedia Math. Appl., vol. 45, Cambridge Univ. Press, Cambridge, 1992. | MR 1207136 | Zbl 0761.60052

[3] A. De Acosta, Exponential moments of vector valued random series and triangular arrays, Ann. Probab. 8 (1980) 381-389. | MR 566603 | Zbl 0435.60004

[4] N. Dinculeanu, Vector Integration and Stochastic Integration in Banach Spaces, Willey & Sons, Inc., 2000. | MR 1782432 | Zbl 0974.28006

[5] J.L. Doob, Stochastic Processes, J. Willey & Sons, Inc., Chapman & Hall, New York, Londres, 1953. | MR 58896 | Zbl 0696.60003

[6] M. Errami, F. Russo, Covariation de convolution de martingales, C. R. Acad. Sci. Paris Sér. I Math. 326 (5) (1998) 601-606. | MR 1649341 | Zbl 0917.60054

[7] X. Fernique, Continuité et théorème central limite pour les transformées de Fourier des mesures aléatoires du second ordre, Wahr. Verw. Gebiete 42 (1978) 57-66. | MR 486036 | Zbl 0393.60020

[8] X. Fernique, Fonctions aléatoires gaussiennes, vecteurs aléatoires gaussiens, Université de Montréal, Centre de Recherches Mathématiques, Montreal, 1997. | MR 1472975

[9] D. Heath, A. Jarrow, A. Morton, Bond pricing and the term structure of interest rate: a new methodology for contingent claim valuation, Econometrica 60 (1992) 77-105. | Zbl 0751.90009

[10] N. Jain, M.B. Marcus, Continuity of subgaussian processes, in: Probability on Banach Spaces, Adv. Probab., vol. 4, Marcel Dekker, New York, 1978, pp. 81-196. | MR 515431

[11] J.P. Kahane, Some Random Series of Functions, Cambridge Univ. Press, Cambridge, 1985. | MR 833073 | Zbl 0571.60002

[12] M. Ledoux, M. Talagrand, Probability in Banach Spaces. Isoperimetry and Processes, Springer-Verlag, New York, 1991. | MR 1102015 | Zbl 0748.60004

[13] M.B. Marcus, Gaussian lacunary series and the modulus of continuity for Gaussian processes, Z. Wahr. Verw. Gebiete 22 (1972) 301-322. | MR 309180 | Zbl 0222.60026

[14] M.B. Marcus, G. Pisier, Random Fourier Series with Applications to Harmonic Analysis, Princeton Univ. Press, 1981. | MR 630532 | Zbl 0474.43004

[15] M.B. Marcus, J. Rosiński, Continuity and boundedness of infinitely divisible processes: a Poisson point process approach, J. Theoret. Probab. 18 (2005) 109-160. | MR 2132274 | Zbl 1071.60025

[16] G. Pisier, A remarkable homogeneous Banach algebra, Israel J. Math. 34 (1979) 38-44. | MR 571394 | Zbl 0428.46035

[17] P. Protter, Stochastic Integration and Differential Equations, Springer-Verlag, New York, 1990. | MR 1037262 | Zbl 0694.60047

[18] J. Rosiński, On path properties of certain infinitely divisible processes, Stochastic Process. Appl. 33 (1989) 73-87. | MR 1027109 | Zbl 0715.60051

[19] J. Rosiński, Series representations of Lévy processes from the perspective of point processes, in: Barndorff-Nielsen O.E., Mikosch T., Resnick S.I. (Eds.), Lévy Processes - Theory and Applications, Birkhäuser, Boston, 2001, pp. 401-415. | MR 1833707 | Zbl 0985.60048

[20] J. Rosiński, G. Samorodnitsky, Symmetrization and concentration inequalities for multilinear forms with applications to zero-one laws for Lévy chaos, Ann. Probab. 24 (1996) 422-437. | MR 1387643 | Zbl 0854.60017